# SDR HALA2010110900531

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,980 hours, 17,631 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT GEN FIELD LIGHT IS ON.  ACCOMPLISHED AMM24-11-00, OPS CK OK.
